# SDR MASA20220411170

- Difficulty date: March 20, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH69033407
- Part serial: NA
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL AT WL 85.25 BETWEEN FS 573.00 - FS 661.00+14 | LH SIDE SEAT RAIL AT WL 85.25 BETWEEN FS 573.00 - FS 661.00+14 WAS INSTALLED PER CRJ900-AMM-53-00-49
